# SDR HNAA2021060100229

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 47,712 hours, 45,176 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN CRUISE AND DESENT IN RAIN WITH W/S HEAT ON.   OPS CHECKED W/S HEAT SYSTEM,WINDSHIELD WIPER SYSTEM, AND RAN APU AND PACKS PER AMM 20-42-00 AMM 21-00-00 AND AMM 30-41-00 RESPECTIVELY OPS CHECK OK NO FAULTS NOTED AT THIS TIME.
